# SDR SCNA20141124193

- Difficulty date: November 11, 2014
- Submitted: November 24, 2014
- Operation: Air carrier
- Aircraft: N816SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30637
- Aircraft time: 47,613 hours, 16,343 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING RT HORIZONTAL LOWER SKIN REPLACEMENT, FOUND NR 1 IN SPAR RIB STA 92.70 SECOND VERTICAL STIFFENER CRACKED.  REPAIRED NR 1 IN SPAR RIB 2ND VERTICAL STIFFENER.
